Closure Operators in Semiuniform Convergence Spaces


Creative Commons License

BARAN M. , KULA S., BARAN T. M. , QASIM M.

FILOMAT, vol.30, no.1, pp.131-140, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1601131b
  • Title of Journal : FILOMAT
  • Page Numbers: pp.131-140

Abstract

In this paper, the characterization of closed and strongly closed subobjects of an object in category
of semiuniform convergence spaces is given and it is shown that they induce a notion of closure
which enjoy the basic properties like idempotency,(weak) hereditariness, and productivity in the category
of semiuniform convergence spaces. Furthermore, T1 semiuniform convergence spaces with respect to
these two new closure operators are characterized.